Přejít k hlavnímu obsahu


Journal Article

On the Aubin property of a class of parameterized variational systems

Gfrerer H., Outrata Jiří

: Mathematical Methods of Operations Research vol.86, 3 (2017), p. 443-467

: GA15-00735S, GA ČR

: Aubin property, Graphical derivative, Directional limiting coderivative

: 10.1007/s00186-017-0596-y

: http://library.utia.cas.cz/separaty/2017/MTR/outrata-0479519.pdf

(eng): The paper deals with a new sharp condition ensuring the Aubin property of solution maps to a class of parameterized variational systems. This class encompasses various types of parameterized variational inequalities/generalized equations with fairly general constraint sets. The new condition requires computation of directional limiting coderivatives of the normal-cone mapping for the so-called critical directions. The respective formulas have the form of a second-order chain rule and extend the available calculus of directional limiting objects. The suggested procedure is illustrated by means of examples.

: BA

: 10102